MathSciNet Relay Station
MathSciNet bibliographic data
MR1246482 (96b:58094) 58F20 (30D05 32S70 58F23)
Milnor, John Geometry and dynamics of quadratic rational maps. With an appendix by the author and Lei Tan. Experiment. Math. 2 (1993), no. 1, 37–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement